Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 151, NWS Aberdeen, SD

July 25, 2015McPherson County, South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jul 25, 2015, 3:47 PM CDT for McPherson County, South Dakota. It was in force for 58 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2015, 3:47 PM CDT (20:47 UTC)
Expired
Jul 25, 2015, 4:45 PM CDT
In force
58 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County McPherson County, SD

The radar

The Aberdeen radar (KABR), 72 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 3:57 PM CDTHAIL 18 W Long Lake, SDLOTS OF NICKEL HAIL WITH A FEW QUARTERS.
Jul 25, 4:00 PM CDTHAIL 25 W Long Lake, SDSOCIAL MEDIA PICTURE OF 2 INCH DIAMETER HAIL. TIME ESTIMATED.
Jul 25, 4:10 PM CDTHAIL 14 Nw Long Lake, SD
Jul 25, 4:44 PM CDTTORNADO5 Nw Leola, SDSMALL ROPE TORNADO.
Jul 25, 4:50 PM CDTHAIL 18 Nnw Leola, SDLARGEST HAILSTONES WERE QUARTER SIZED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2015-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 272 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2015-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
272 J/kg
Mixed-layer CIN
-256 J/kg
Mixed-layer LCL
2141 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

234 
WUUS53 KABR 252047
SVRABR
SDC089-252145-
/O.NEW.KABR.SV.W.0151.150725T2047Z-150725T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
347 PM CDT SAT JUL 25 2015

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MCPHERSON COUNTY IN NORTH CENTRAL SOUTH DAKOTA...

* UNTIL 445 PM CDT

* AT 346 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LONG LAKE...
  OR 11 MILES SOUTH OF ASHLEY...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  LONG LAKE AROUND 410 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4575 9891 4573 9948 4594 9957 4594 9902
TIME...MOT...LOC 2046Z 257DEG 15KT 4587 9934 

HAIL...1.00IN
WIND...60MPH
 
$$

FOWLE
3 follow-up statements
576 
WWUS53 KABR 252101
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
401 PM CDT SAT JUL 25 2015

SDC089-252145-
/O.CON.KABR.SV.W.0151.000000T0000Z-150725T2145Z/
MCPHERSON SD-
401 PM CDT SAT JUL 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHERN MCPHERSON COUNTY...

AT 400 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LONG LAKE...OR
11 MILES SOUTH OF ASHLEY...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...PUBLIC. AT 357 PM CDT...QUARTER SIZED HAIL WAS REPORTED 10 
         MILES SOUTH OF ASHLEY. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  LONG LAKE AROUND 415 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4575 9891 4573 9948 4594 9957 4594 9902
TIME...MOT...LOC 2100Z 255DEG 12KT 4588 9928 

HAIL...1.00IN
WIND...60MPH
 
$$

FOWLE
614 
WWUS53 KABR 252112
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
412 PM CDT SAT JUL 25 2015

SDC089-252145-
/O.CON.KABR.SV.W.0151.000000T0000Z-150725T2145Z/
MCPHERSON SD-
412 PM CDT SAT JUL 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN MCPHERSON COUNTY...

AT 411 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LONG LAKE...OR
13 MILES SOUTHEAST OF ASHLEY...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  LONG LAKE AROUND 420 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
SOUTH DAKOTA.

LAT...LON 4574 9915 4575 9936 4594 9937 4594 9902
      4575 9891
TIME...MOT...LOC 2111Z 267DEG 12KT 4587 9925 

HAIL...1.25IN
WIND...60MPH
 
$$

FOWLE
751 
WWUS53 KABR 252130
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
430 PM CDT SAT JUL 25 2015

SDC089-252145-
/O.CON.KABR.SV.W.0151.000000T0000Z-150725T2145Z/
MCPHERSON SD-
430 PM CDT SAT JUL 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN MCPHERSON COUNTY...

AT 429 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LONG LAKE...OR
16 MILES SOUTHEAST OF ASHLEY...MOVING EAST AT 20 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...PUBLIC. AT 401 PM CDT...2 INCH DIAMETER HAIL WAS REPORTED 5 
         MILES WEST OF LONG LAKE.  
 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN MCPHERSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
SOUTH DAKOTA.

LAT...LON 4574 9912 4577 9928 4593 9929 4594 9902
      4575 9891
TIME...MOT...LOC 2129Z 269DEG 19KT 4585 9915 

HAIL...2.00IN
WIND...60MPH
 
$$

FOWLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:15 PM CDT, 32 minutes earlier.

Area forecast discussion, Jul 25, 3:15 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
315 PM CDT SAT JUL 25 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 301 PM CDT SAT JUL 25 2015

CURRENT SURFACE ANALYSIS SHOWS A WEAK SURFACE TROUGH EXTENDING INTO
SOUTH CENTRAL SOUTH DAKOTA...WITH MSAS 3 HOURLY PRESSURE CHANGE
SHOWING ABOUT A 3 MB FALL. DEWPOINTS AHEAD OF THIS TROUGH ARE IN THE
MID TO UPPER 60S...WITH SLIGHTLY DRIER AIR ACROSS NORTH CENTRAL
SOUTH DAKOTA /KMBG DEWPOINT AT 61 DEGREES/. SOME MOISTURE ADVECTION
MAY CONTINUE LATE THIS AFTERNOON HOWEVER. BESIDES THE FAR NORTHEAST
CWA...MUCH OF THE REGION HAS CLEARED OF OVERNIGHT DEBRIS
CLOUDS...AND DESTABILIZATION IS BECOMING APPARENT...ESPECIALLY ACROSS
SOUTH CENTRAL SOUTH DAKOTA WHERE THE SPC MESOANALYSIS PAGE IS SHOWING
3000 J/KG OF CAPE. A WEAK SHORTWAVE ALOFT IS ALSO APPARENT ON WATER
VAPOR IMAGERY THIS AFTERNOON...AND WILL LIKELY BE THE SOURCE OF
LIFT TO INITIATE STORMS. BULK SHEAR IS EXPECTED TO RANGE FROM 40 TO
55 KTS ACROSS THE CWA THROUGH TONIGHT. OVERALL THE INGREDIENTS SEEM
TO BE IN PLACE FOR SEVERE WEATHER...WITH BEST CHANCES SOUTH OF US
HIGHWAY 212. HAIL AND STRONG WINDS WILL BE THE MAIN THREATS AS THE
LOW LEVEL SHEAR IS PRETTY WEAK. ALTHOUGH...STILL CANNOT RULE OUT
THE ISOLATED TORNADO.

THE SYSTEM IS QUICK TO EXIT TONIGHT...AND MAINLY DRY CONDITIONS ARE
EXPECTED FOR SUNDAY. THE NEXT FORECAST CHALLENGE WILL THEN BE THE
STRONG LOW PRESSURE SYSTEM SET TO INFLUENCE THE REGION MONDAY/MONDAY
NIGHT. MODELS ARE STILL TRYING TO GET A GRASP ON THE TIMING AND
POSITION OF THE SYSTEM...BUT COULD MEAN ANOTHER ROUND OF
STORMS...ESPECIALLY FOR OUR EASTERN CWA. 700 MB TEMPERATURES RISE
QUICKLY ACROSS THE WEST ON MONDAY...TOPPING OUT NEAR 16 C BY 06Z
TUESDAY. HIGH TEMPERATURES WILL ALSO RANGE IN THE UPPER 80S/LOW 90S
UNTIL THE PASSAGE OF THE TROUGH ON WEDNESDAY.

.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 301 PM CDT SAT JUL 25 2015

FAIRLY TRANQUIL PATTERN EXPECTED IN THE EXTENDED PERIOD...WITH
SEASONABLE TEMPERATURES.

A STRONG UPPER LEVEL TROUGH WILL TRACK ACROSS THE U.S. AND CANADIAN
BORDER ON TUESDAY.  THE SFC TROUGH/COLD FRONT SHOULD BE AS FAR EAST
AS THE SD/MN BORDER BY EARLY TUESDAY. BELIEVE THAT MOST OF THE PCPN
SHOULD CLEAR THE AREA BY EARLY TUESDAY...BUT DID HOLD ONTO A LOW POP
ALONG AND EAST OF I-29. IT WILL LIKELY BE BREEZY ON TUESDAY...WITH
WINDS FROM 15 TO 25 MPH...HIGHEST WEST RIVER. IN THE WAKE OF THIS
SYSTEM...A DRY NORTHWEST FLOW REGIME WILL DEVELOP IN THE UPPER
LEVELS WHILE A LARGE AREA OF HIGH PRESSURE OVERSPREADS THE REGION AT
THE SFC. THIS SHOULD LEAD TO A PERIOD OF QUIET WEATHER FROM
WEDNESDAY THROUGH FRIDAY...WITH MOSTLY CLEAR SKIES...LOWER HUMIDITY
/DEWPOINTS IN THE 50S/...AND SEASONAL TEMPS IN THE 80S TO LOW 90S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1240 PM CDT SAT JUL 25 2015

EARLY MORNING CONVECTION HAS WEAKENED AND PUSHED EAST OF THE AREA
AS OF 1730Z. IN ITS WAKE...SEEING CLEARING SKIES WITH VFR
CONDITIONS EXPECTED AREA-WIDE THRU MID/LATE AFTERNOON. STILL
EXPECTING THE POSSIBILITY FOR SCATTERED STRONG TO SEVERE
THUNDERSTORMS AFTER 22Z. STILL UNCERTAINTY WHERE THE MOST
WIDESPREAD STORM COVERAGE WILL BE AND WHETHER OR NOT IT WILL
IMPACT SPECIFIC TERMINALS. AT THIS TIME...FELT THE GREATEST
COVERAGE OF STORMS WOULD BE IN SRN SD...THUS INCLUDED A TEMPO
TSRA AT KPIR. AT KABR/KATY...INCLUDED ONLY A COUPLE HOURS OF VCTS
FOR NOW. ANY STORMS COULD PRODUCE STRONG GUSTY WINDS...HAIL...AND
A PERIOD OF MVFR/IFR VSBY AND CIGS. MOST OF THE ACTIVITY SHOULD BE
SOUTHEAST OF THE AREA AFTER 05Z.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

SHORT TERM...SERR
LONG TERM...FOWLE
AVIATION...FOWLE
Hazardous weather outlook, Jul 25, 3:54 AM CDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
354 AM CDT SAT JUL 25 2015

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-260900-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
354 AM CDT SAT JUL 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED STORMS WILL AFFECT THE REGION THIS MORNING BUT THE
SEVERE WEATHER THREAT WILL BE LOW UNTIL LATER THIS AFTERNOON. HIGH
WINDS AND HAIL WILL BE THE MAIN THREAT THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

OFF AND ON CHANCES FOR STORMS EXISTS INTO THE START OF NEXT WEEK.
SEVERE WEATHER POTENTIAL APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING.

CONNELLY

In the hours before

Local storm report, Jul 25, 10:36 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1036 AM CDT SAT JUL 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 AM     TSTM WND GST     2 N PARADE              45.05N 101.11W
07/25/2015  E80 MPH          DEWEY              SD   PUBLIC

            SEVERAL MATURE COTTONWOOD AND ASH TREES DOWN ALONG WITH
            CROP DAMAGE

&&

EVENT NUMBER ABR1500667

VIPOND
Local storm report, Jul 25, 10:48 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1048 AM CDT SAT JUL 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     HAIL             2 W LAPLANT             45.14N 100.69W
07/25/2015  E1.00 INCH       DEWEY              SD   PUBLIC

            MOSTLY NICKEL SIZE HAIL WITH A FEW STONES QUARTER SIZE

&&

EVENT NUMBER ABR1500668

VIPOND
Local storm report, Jul 25, 11:08 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1108 AM CDT SAT JUL 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HAIL             3 SE OKATON             43.86N 100.85W
07/25/2015  E0.88 INCH       JONES              SD   PUBLIC

            A FEW LEAVES OFF OF SOME TREES

&&

EVENT NUMBER ABR1500669

VIPOND
Local storm report, Jul 25, 11:31 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1131 AM CDT SAT JUL 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     TSTM WND GST     3 SW CAPA               44.08N 101.01W
07/25/2015  E60 MPH          JONES              SD   PUBLIC

            MAINLY PEA SIZE HAIL WITH SOME LEAVES AND BRANCHES DOWN

&&

EVENT NUMBER ABR1500670

VIPOND
Local storm report, Jul 25, 3:33 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
333 PM CDT SAT JUL 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             11 W EUREKA             45.77N  99.85W
07/25/2015  E1.00 INCH       CAMPBELL           SD   PUBLIC

            QUARTER HAIL WITH 50 MPH WINDS.

&&

EVENT NUMBER ABR1500671

KG

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 11:43 PM CDTSevere Thunderstorm WarningABRDewey47 min
Jul 25, 12:24 AM CDTSevere Thunderstorm WarningABRDewey51 min
Jul 25, 1:34 AM CDTSpecial Weather StatementABRWalworth41 min
Jul 25, 7:24 AM CDTSevere Thunderstorm WarningABRJones, Stanley51 min
Jul 25, 8:14 AM CDTSevere Thunderstorm WarningABRJones, Lyman32 min
Jul 25, 3:24 PM CDTSevere Thunderstorm WarningABRCampbell, McPherson45 min
Jul 25, 4:18 PM CDTSevere Thunderstorm WarningABRDewey, Potter, Walworth28 min
Jul 25, 4:41 PM CDTSevere Thunderstorm WarningABRMcPherson49 min
Jul 25, 4:49 PM CDTTornado Warning Tornado observedABRMcPherson26 min
Jul 25, 4:54 PM CDTSevere Thunderstorm WarningABREdmunds, Faulk, Potter, Walworth51 min
Jul 25, 4:56 PM CDTSevere Thunderstorm WarningABREdmunds, Faulk, Potter, Walworth49 min
Jul 25, 5:38 PM CDTSevere Thunderstorm WarningABREdmunds, Faulk, Hand, Hyde, Potter67 min
Jul 25, 6:00 PM CDTSevere Thunderstorm WarningABRBrown, Edmunds, Faulk, Hand, Spink60 min
Jul 25, 6:01 PM CDTSpecial Weather StatementABRPotter44 min
Jul 25, 6:18 PM CDTFlash Flood WarningABRFaulk, Potter6 hr
Jul 25, 6:22 PM CDTFlash Flood WarningABREdmunds6 hr
Jul 25, 6:46 PM CDTSevere Thunderstorm WarningABRBrown, Clark, Day, Spink59 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.